Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 11, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 17, 2021, 6:56 AM CDT for 6 counties in Texas. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 17, 2021, 6:56 AM CDT (11:56 UTC)
- Expired
- Mar 17, 2021, 7:45 AM CDT
- In force
- 49 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bowie County, TX, Camp County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 145 km from the middle of the area, began a volume at 11:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 17, 7:08 AM CDT | TSTM WND DMG | 8 Nw Omaha, TX | SHERIFF OFFICE REPORTS MULTIPLE HIGHWAY SIGNS DOWN ON I-30 AS WELL AS A FEW TREES ALSO DOWN IN THE SAME NORTHERN PART OF THE COUNTY ALONG I-30. SMALL HAIL WAS ALSO REPORTED ON 49E, PEA SIZE. |
| Mar 17, 7:13 AM CDT | TSTM WND DMG | Mount Pleasant, TX | MANY TREES AND POWER LINES REPORTED DOWN IN CITY OF MOUNT PLEASANT BY PD. |
| Mar 17, 7:15 AM CDT | TSTM WND DMG | 1 Nw Mount Pleasant, TX | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NW MOUNT PLEASANT. PUBLIC SENT PICTURES VIA NWS SHREVEPORT TWITTER OF WIND DAMAGE TO FENCES AND SCOREBOARD AT SOFTBALL FIELD AT HERITAGE PARK IN MOUNT PLEASANT. |
| Mar 17, 7:15 AM CDT | TSTM WND DMG | 1 Wnw Mount Pleasant, TX | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5 NE MOUNT PLEASANT. MCDONALDS SIGN BLOWN OVER AND GAS PUMP BLOWN OVER AT CONVENIENCE STORE E-Z MART, AT I-30 AND BUS 271. WINDS ESTIMATED AT 60-75 MPH. |
| Mar 17, 7:15 AM CDT | TSTM WND DMG | 5 Ne Mount Pleasant, TX | MCDONALDS SIGN BLOWN OVER AND GAS PUMP BLOWN OVER AT CONVENIENCE STORE, WINDS ESTIMATED AT 60-75 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 17, 4:37 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 11.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 805 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted.
502
WUUS54 KSHV 171156
SVRSHV
TXC037-063-159-343-387-449-171245-
/O.NEW.KSHV.SV.W.0011.210317T1156Z-210317T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
656 AM CDT Wed Mar 17 2021
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Northeastern Franklin County in northeastern Texas...
Western Bowie County in northeastern Texas...
Northern Morris County in northeastern Texas...
Titus County in northeastern Texas...
North central Camp County in northeastern Texas...
Southeastern Red River County in northeastern Texas...
* Until 745 AM CDT.
* At 655 AM CDT, severe thunderstorms were located along a line
extending from near Mount Vernon to near Winnsboro, moving
northeast at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Mount Pleasant, Boxelder, Omaha, Us 259 And I 30 Intersection,
Wilkerson, Cookville, Winfield, Talco, Annona, Miller's Cove, Harts
Bluff, Lydia, Cuthand, Roeder, English and Harvard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3369 9483 3315 9469 3304 9507 3336 9522
TIME...MOT...LOC 1155Z 231DEG 44KT 3322 9531 3299 9526
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Thorne1 follow-up statement
974
WWUS54 KSHV 171237
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
737 AM CDT Wed Mar 17 2021
TXC037-063-159-343-387-449-171247-
/O.EXP.KSHV.SV.W.0011.000000T0000Z-210317T1245Z/
Franklin TX-Bowie TX-Morris TX-Titus TX-Camp TX-Red River TX-
737 AM CDT Wed Mar 17 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN...
WESTERN BOWIE...NORTHERN MORRIS...TITUS...NORTH CENTRAL CAMP AND
SOUTHEASTERN RED RIVER COUNTIES WILL EXPIRE AT 745 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Texas.
LAT...LON 3369 9483 3315 9469 3304 9507 3336 9522
TIME...MOT...LOC 1237Z 270DEG 44KT 3354 9484 3331 9479
$$
ThorneWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:25 AM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Mar 17, 3:25 AM CDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
325 AM CDT Wed Mar 17 2021
.SHORT TERM.../Today through Thursday/
A powerful upper trough is moving into the Texas Panhandle. An
associated surface low with a Pacific cold front/dryline trailing
southward across Texas will move eastward across the region today.
Severe weather is likely across the entire area during the daytime
hours today.
Scattered, occasionally marginally severe, convection has been
ongoing across the forecast area for much of the early morning
hours. So far, the strongest forcing has remained west of the
region, which has made it difficult for surface-based
thunderstorms to develop. Shear profiles are more than sufficient
for rotating supercells if truly surface-based convection can
organize. All severe hazards, including an increased tornadic
potential, will be possible with this activity. This will be the
primary concern through around sunrise this morning.
Near sunrise, either a broken line of supercells or a linear
complex with embedded supercells with be moving into Southeast
Oklahoma and our western-most counties of East Texas. Once again,
all severe weather hazards will be in play. If the storm mode can
stay mostly as a continuous line, this should limit the hail
threat somewhat, but will increase the damaging wind potential.
Through midday, areas of greatest concern will generally be west
of a line from Prescott AR to Many LA.
The eastern one-third of the forecast area is expected to remain
relatively free of convection until the afternoon. This should
allow moderate instability to build. In addition, shear profiles
in the 0-3 km and 0-1 km layer are expected to strengthen in the
afternoon as the surface low deepens slightly and approaches the
Tri-State Area of Oklahoma/Missouri/Arkansas. As a result, the
severe weather threat for today will be highest during the
afternoon hours and especially across Southern Arkansas and most
of Louisiana. The threat for tornadoes will also increase with
eastward extent. The severe weather threat should end near or
shortly after sunset as the cold front pushes east and the
convection exits the forecast area.
Following the frontal passage, westerly winds will increase to
between 15 and 20 kts with gusts near 30 kts for Southeast
Oklahoma, much of East Texas, and portions of Southwest Arkansas
and Northwest Louisiana. Wind speeds may diminish for a couple of
hours prior to sunrise, but will likely increase again after
daybreak Thursday. Farther east over Southern Arkansas and
Northern Louisiana, the increased wind speeds will be associated
with strong gradient winds ahead of the front, and winds in these
areas should diminish after sunset. Lake Wind Advisories have been
issued to account for this. Wind speeds over 15 kts are likely
across most of the area during the day Thursday, so the portion of
the advisory that continues past 00z this evening will probably
need to be expanded for the daytime tomorrow.
CN
.LONG TERM.../Thursday Night through Tuesday Night/
By Thursday evening, a large upper-level ridge will continue to
build across the Rockies with a deep closed trough near the Ohio
River Valley. Northwest flow aloft will remain over the region, with
northwesterly winds continuing to bring in much cooler and drier
air. Afternoon temperatures on Friday are forecasted to remain just
below normal, with highs in the low to mid 60s. Dry conditions will
continue across the region through the weekend, with a slight
warming trend Saturday into Sunday as the upper-level ridge moves
over our region. Temperatures will warm closer to seasonal normals,
with afternoon highs in the mid 60s to near 70 degrees with
overnight lows in the upper 30s to lower 40s.
The upper-level ridge will push east of the region by Sunday
afternoon as a deep longwave trough begins digging across the
Rockies. This will bring a return of low-level southerly flow along
with southwest flow aloft to the region, which will also usher in
warmer and more humid conditions along with an increase in cloud
cover by Monday morning. Rain chances could return to the area by
Monday afternoon as the trough and an associated cold front approach
the area. But, timing issues remain with this system, with some long-
range guidance continuing to keep the region dry on Monday. However,
guidance seems to be in good agreement with rain chances returning
to the region sometime on Tuesday. /20/
&&
.PREV DISCUSSION... /issued 106 AM CDT Wed Mar 17 2021/
AVIATION...
For the 17/06z TAFs, isolated to widely scattered showers and
thunderstorms will continue across the area during the first
several hours of the TAF period. Beginning around 17/12z, a line
of strong to severe thunderstorms will move into Southeast
Oklahoma and East Texas, including KTYR. This line of storms will
move eastward through the entire area affecting all TAF sites. The
storms should finally move east of KMLU and into far Eastern
Louisiana around 18/00z. Severe convection is likely across
Southwest/Southern Arkansas and much of Louisiana during the
17/16z-18/00z time frame.
MVFR/IFR ceilings will prevail across the area at the beginning of
the period but should improve slightly, although remaining MVFR
through much of the day. As a strong cold front pushes east behind
the convection, strong westerly winds will develop during the
afternoon advecting drier air into the region quickly clearing
skies.
CN
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 78 46 63 44 / 80 0 0 0
MLU 81 48 62 45 / 90 20 0 0
DEQ 76 43 57 41 / 80 0 0 0
TXK 77 46 58 43 / 90 0 0 0
ELD 76 45 59 42 / 90 0 0 0
TYR 75 44 62 43 / 70 0 0 0
GGG 76 44 62 41 / 80 0 0 0
LFK 78 45 66 43 / 90 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
for ARZ050-051-059>061-070-071.
Lake Wind Advisory from 1 PM this afternoon to 8 PM CDT this
evening for ARZ072-073.
LA...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
for LAZ001>003-010-011.
Lake Wind Advisory from 1 PM this afternoon to 8 PM CDT this
evening for LAZ004>006-012>014-019>022.
OK...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
for OKZ077.
TX...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
for TXZ096-097-108>112-124>126-136>138-149>153.
&&
09/20Hazardous weather outlook, Mar 17, 6:01 AM CDT, 55 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 601 AM CDT Wed Mar 17 2021 ARZ050-051-059>061-070-071-LAZ001-002-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>151-181100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Caddo-Bossier-McCurtain-Red River-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola- 601 AM CDT Wed Mar 17 2021 This Hazardous Weather Outlook is for portions of southwest Arkansas, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...Today and Tonight... ...A Severe Thunderstorm Watch is in effect until 10 AM... A broken line of strong to severe storms will move eastward into the region just after daybreak. Damaging winds and large hail will be the main threats, but the potential for embedded circulations with a tornado or two will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Gusty northwest winds will bring in cooler and drier air into the region on Thursday. A Lake Wind Advisory will be possible as sustained winds will approach 15 kts with gusts up to 25 kts. No other hazardous weather is expected at this time through early next week. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed today. ARZ072-073-LAZ003>006-010>014-017>022-TXZ152-153-165>167-181100- Columbia-Union-Webster-Claiborne-Lincoln-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Nacogdoches-Shelby-Angelina-San Augustine- 601 AM CDT Wed Mar 17 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...Today and Tonight... Thunderstorms will increase in coverage and intensity as we moved throughout the day. Large hail, damaging winds, and tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Gusty northwest winds will bring in cooler and drier air into the region on Thursday. A Lake Wind Advisory will be possible as sustained winds will approach 15 mph with gusts up to 25 mph. No other hazardous weather is expected at this time through early next week. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed today.
In the hours before
Special weather statement, Mar 17, 1:30 AM CDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
130 AM CDT Wed Mar 17 2021
ARZ070-LAZ001-TXZ112-126-170715-
Miller AR-Caddo LA-Cass TX-Marion TX-
130 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER COUNTY...
NORTHWESTERN CADDO PARISH...MARION AND SOUTHEASTERN CASS COUNTIES
UNTIL 215 AM CDT...
At 130 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Harleton to near Smithland. Movement was
northeast at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Vivian, Jefferson, Linden, Rodessa, Ida, Bivins, Lodi, Smithland,
Ravanna, McLeod, Berea, Kildare, Gray, Fairview, Pruett and Kiblah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3303 9433 3310 9386 3307 9383 3304 9383
3274 9408 3274 9414 3273 9415 3272 9423
3275 9424 3275 9428 3273 9429 3273 9432
3270 9435 3269 9445 3269 9451 3273 9457
TIME...MOT...LOC 0630Z 220DEG 31KT 3272 9450 3277 9413
13Special weather statement, Mar 17, 2:01 AM CDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Shreveport LA
201 AM CDT Wed Mar 17 2021
ARZ070>073-170745-
Lafayette AR-Union AR-Miller AR-Columbia AR-
201 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MILLER...
LAFAYETTE...NORTHWESTERN UNION AND CENTRAL COLUMBIA COUNTIES UNTIL
245 AM CDT...
At 200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Macedonia to near Ida. Movement was northeast
at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Magnolia, Stamps, Waldo, Lewisville, McNeil, Bradley, Buckner,
Garland, Bussey, Mount Holly, Smithland, Canfield, Village,
Macedonia, Calhoun, Mount Vernon, Lerch, Gin City, Laughlin and
College Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3328 9294 3302 9383 3302 9397 3348 9373
3347 9348 3345 9348 3344 9342 3345 9312
3338 9312 3337 9291
TIME...MOT...LOC 0700Z 239DEG 44KT 3319 9332 3302 9386
13Special weather statement, Mar 17, 2:41 AM CDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
241 AM CDT Wed Mar 17 2021
ARZ060-070-071-TXZ112-170830-
Hempstead AR-Lafayette AR-Miller AR-Cass TX-
241 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HEMPSTEAD...
MILLER...NORTH CENTRAL LAFAYETTE AND NORTHEASTERN CASS COUNTIES UNTIL
330 AM CDT...
At 240 AM CDT, Doppler radar was tracking a strong thunderstorm near
Queen City, or near Atlanta, moving northeast at 50 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Texarkana, Atlanta, Lewisville, Queen City, Fouke, Garland,
Mandeville, Genoa, Brightstar, Mount Pleasant, Bloomburg, Domino,
Pleasant Hill, Hervey, Spirit Lake, Homan, Fort Lynn and Piney Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3341 9345 3306 9406 3313 9426 3329 9413
3329 9411 3331 9411 3330 9410 3331 9409
3329 9409 3330 9406 3329 9405 3327 9404
3340 9404 3359 9389
TIME...MOT...LOC 0740Z 227DEG 45KT 3316 9407
13Special weather statement, Mar 17, 6:49 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
649 AM CDT Wed Mar 17 2021
TXZ136-149-171230-
Cherokee TX-Smith TX-
649 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SMITH AND CHEROKEE COUNTIES UNTIL
730 AM CDT...
At 649 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lindale to 9 miles northwest of Palestine.
Movement was northeast at 60 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Tyler, Jacksonville, Whitehouse, Rusk, Overton, Bullard, Troup, Arp,
Mount Selman, Ponta, Mixon, Reese, Maydelle, New Summerfield,
Noonday, New Chapel Hill, Gallatin, Reklaw, Cuney and Teaselville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Texas.
LAT...LON 3245 9547 3243 9499 3171 9499 3159 9527
3161 9526 3168 9529 3171 9534 3174 9533
3173 9537 3175 9536 3176 9540 3182 9540
3185 9544 3208 9542 3215 9548 3218 9546
3223 9549 3230 9545 3236 9545 3240 9550
TIME...MOT...LOC 1149Z 241DEG 53KT 3244 9547 3185 9577
ThorneLocal storm report, Mar 17, 6:52 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
652 AM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM HAIL MOUNT VERNON 33.18N 95.22W
03/17/2021 E1.75 INCH FRANKLIN TX TRAINED SPOTTER
STORM SPOTTER REPORTS GOLF BALL SIZE HAIL IN
DOWNTOWN AREA.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 1:30 AM CDT | Special Weather Statement | SHV | Marion | 45 min |
| Mar 17, 2:45 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 40 hr |
| Mar 17, 6:12 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Smith, Titus, Wood | 63 min |
| Mar 17, 6:49 AM CDT | Special Weather Statement | SHV | Cherokee, Smith | 41 min |
| Mar 17, 7:08 AM CDT | Tornado Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 37 min |
| Mar 17, 7:12 AM CDT | Special Weather Statement | SHV | Camp, Gregg, Morris, Upshur | 48 min |
| Mar 17, 7:32 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Marion, Panola, Rusk and 2 more | 58 min |
| Mar 17, 7:36 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 54 min |
| Mar 17, 7:43 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Smith | 62 min |
| Mar 17, 7:59 AM CDT | Special Weather Statement | SHV | Cass | 31 min |
| Mar 17, 8:27 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, Shelby | 63 min |
| Mar 17, 8:34 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Panola, Rusk | 56 min |
| Mar 17, 8:40 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 44 min |
| Mar 17, 9:29 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 61 min |
| Mar 17, 11:42 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.